# SDR HEED065842

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond
- Part number: 407375016103
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATION IS INACCURATE.  REPLACED UNIT.
